# SDR SWAA050324

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 48,082 hours, 43,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1,R2 & L1 Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1, R2, L1 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R1, R2, L1 SLIDES PER MM.
